Home           Contact us           FAQs           
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
2012 (Vol. 4, Issue: 23)
Article Information:

The New Mathematical Models for Inventory Management under Uncertain Market

A. Mirzazadeh
Corresponding Author:  A. Mirzazadeh 

Key words:  Budget constraint, inflation, inventory systems, stochastic market demand, , ,
Vol. 4 , (23): 5034-5039
Submitted Accepted Published
March 03, 2012 March 24, 2012 December 01, 2012

This paper presents the new mathematical model for determining the optimal ordering policy for industrial and commercial companies. In the previous research, the numerous inventory models under inflationary conditions have been developed. In these models, the demand rate, usually, has been considered constant and well known, time-varying, stock dependent or price-dependent. But, the demand rate, usually, is uncertain in the real world. Therefore, in this study, the new inflationary inventory models under stochastic demand conditions have been developed. The inventory system is in the state of multi-items with budget constraint. The numerical examples have also been given to illustrate and validate the theoretical results.
Abstract PDF HTML
  Cite this Reference:
A. Mirzazadeh, 2012. The New Mathematical Models for Inventory Management under Uncertain Market.  Research Journal of Applied Sciences, Engineering and Technology, 4(23): 5034-5039.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved